Title: Equivalent double-loop networks
Authors: Huang, SH
Hwang, FK
Liu, YH
應用數學系
Department of Applied Mathematics
Keywords: double-loop network;computer network
Issue Date: 1-Dec-2000
Abstract: Hwang and Xu defined equivalent double-loop networks and gave one such result showing that the L-shapes of the two equivalent networks: are recombinations of three rectangles. Recently, Rodseth gave an elegant algebraic theorem for equivalent multi-loop networks. We show that its double-loop version yields equivalent networks of the 3-rectangle version. We also show that other seemingly different geometric recombinations also all turn out to be special cases of the 3-rectangle version.
URI: http://hdl.handle.net/11536/30110
ISSN: 1027-5487
Journal: TAIWANESE JOURNAL OF MATHEMATICS
Volume: 4
Issue: 4
Begin Page: 661
End Page: 668
Appears in Collections:Articles